# SDR IPXA2016031000578

- Difficulty date: February 5, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: ALC81941
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT HORIZONTAL STABILIZER RIB LOWER AFT CAP FITTING CORRODED AT BS XE176.  REPAIRED NOTED CORROSION IAW EA 011-5510-01-A6113, REV IR AND EO MD11-5510-60081-A.
